... just learning about how bad it is. More specifically I've been suffering from severe itching as if I have scabies (expect for the fact that I have no rashes whatsoever) Now, I am thinking that the depo shots may have been the cause. I am aware of the fact that the itching isn't the only problem but my poor bones are as well. I am just confused about what option there is for me. I know for a fact that I CANNOT tolerate a single day having a period ever again and will not tolerate it but then again I am literally poisoning my body but I can't have surgeries like hysterectomy. I heard of birth control pills but with those, I am "supposed" to have periods every 3 months and that's unacceptable. Also I heard of "mirena coil" but I was wondering if I was to have such thing inserted would I feel if something is there? I also heard of endometrial ablation but I am not sure if I had that then would I need to take hormones because I certainly don't want to have any more estrogen in me
If you are done having periods the uterine ablation is a way to go. They basically ablate (destroy with either heat or cold) the lining so that your uterus never builds up a lining to shed. You know that every month, a women who is in her childbearing years, builds up a lining in the uterus in the event an egg is fertilized, this lining protects the embryo until the placenta forms. Most months there is no fertilized egg and so the lining sheds as our "period" Well if they surgically get rid of the lining, you wont have periods any longer. The beauty is that your ovaries still function and your body has no idea that this lining is gone. Since all the hormones are still in place, you may still get PMS symptoms you just wont bleed. Google endometrial ablation. This procedure is done in the Drs office with no incisions and you may need a couple of days to return to full activity.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2014 • 2 answers
Updated 17 Apr 2014 • 2 answers
Updated 14 Oct 2014 • 1 answer
Updated 23 Feb 2015 • 2 answers
Updated 14 Jan 2016 • 1 answer